Martin Schwald - Fujiki relations and fibrations of irreducible symplectic varieties

epiga:4557 - Épijournal de Géométrie Algébrique, June 19, 2020, Volume 4 -
Fujiki relations and fibrations of irreducible symplectic varietiesArticle

Authors: Martin Schwald

    This paper concerns different types of singular complex projective varieties generalizing irreducible symplectic manifolds. We deduce from known results that the generalized Beauville-Bogomolov form satisfies the Fujiki relations and has the same rank as in the smooth case. This enables us to study fibrations of these varieties; imposing the newer definition from [GKP16, Definition 8.16.2] we show that they behave much like irreducible symplectic manifolds.

    Volume: Volume 4
    Published on: June 19, 2020
    Accepted on: June 19, 2020
    Submitted on: June 1, 2018
    Keywords: Mathematics - Algebraic Geometry,14E99, 14D99, 14J99

    2 Documents citing this article

    Consultation statistics

    This page has been seen 613 times.
    This article's PDF has been downloaded 426 times.